MathSciNet Relay Station
MathSciNet bibliographic data
MR2472100 34B16 (26A33 34A08 34B15)
Kosmatov, Nickolai A singular boundary value problem for nonlinear differential equations of fractional order. J. Appl. Math. Comput. 29 (2009), no. 1-2, 125–135.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement